| Model Number |
120614 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the intermittent catheter was difficult to insert and bends.The patient cleans it with alcohol and then added lubricant.Also stated that the catheter was found to be smaller in diameter.The liberator representative suggested that it was already hydro and did not need cleaning more jelly and also suggested that the patient can try another one without cleaning it and add more jell if it did not move smoothly.
Additional Manufacturer Narrative
Per investigator information received, bd has determined that this mdr event is not reportable.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description